# SDR UIEA2021010800020

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 85,464 hours, 14,338 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CREW REST EICAS MESSAGE LEFT SIDE ALARM ONLY TO SOUND.  CLEANED THE CREW REST SMOKE DETECTOR AND DETECTION SYSTEM, TEST OK PER AMM 26-14-20.
